# SDR COMA9710074

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3251 · Steering Unit
- Part: Cylinder
- Part number: 1958200001
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK COMING FROM NOSE GEAR STEERING AREA.  REPLACED LEFT STEERING CYLINDER.
